# SDR DALA1168760695

- Difficulty date: December 9, 2011
- Submitted: December 12, 2011
- Operation: Air carrier
- Aircraft: N695DL
- Make and model: Boeing 757232
- Aircraft serial: 29727
- Aircraft time: 44,867 hours, 17,339 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO FRAME DENTED ON UPPER RADIUS STA 540 BETWEEN STR 24 AND 25L.  COMPLIED WITH ERA 496654-14 REV ORIGINAL AT SAA/SAT DURING HMV ON N/R 200984 W/O 89303150001.
